Jump to content

Tired/sore eyes


RoyBoy
 Share

Recommended Posts

Hi, I have either tired or sore eyes. I am on Cycle 5 of chemo- Gemcitabine.

I wondered if anyone else had suffered this ?

It is not a major issue and it is usually worse in the late evening when I assume I must be tired and I go to bed.

I could be more tired than I realise or is it my chemo ?

Link to comment
Share on other sites

Hi Roy i can't remember having sore eyes when I was on gemictabine but the chemo is accumulative and I did get very tired three quarters way through the six month course. Would be worth asking the nurses on Monday. Sue.x

Link to comment
Share on other sites

Hi Roy, I had 4 months of GemCap last year, but no problems with my eyes. I was however more tired for the first 24 hours than with Folfirinox!


Hope you get it resolved.


Steve

Link to comment
Share on other sites

Roy, hi yes James gets sore eyes and some problems with focussing, on the day after chemo. He has Abraxane

And Gemcitabine and the day after is when he gets it and then by the next day it is usually improved. He has told the hospital and although they hadn't come across this before have recorded it and ask for James' feedback each time.

Hope all goes well for you tomorrow. Fiona X

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

We have placed cookies on your device to help make this website better. You can adjust your cookie settings, otherwise we'll assume you're okay to continue. By using our forums you agree to our Terms of Use and Privacy Policy.